| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm tmicl12.6 -8.00/1.0/120 (sphere/cylinder/axis) implantable collamer lens did not sit well and was replaced with a same model, power and length lens.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.